Abundant new exact solutions for the(3+1)-dimensional Jimbo-Miwa equation in fluid dynamics and plasma physicsChinese Full Text
ZHOU Xiaohong;DENG Changrui;Jiangxi College of Engineering;
Abstract: In this work,new auto-Bcklund transformation are obtained for the(3+1)-dimensional JimboMiwa equation by using the extended variable-coefficient homogeneous balance method(EvcHB)and symbolic computation.Abundant new exact solutions are derived by utilizing the new auto-Bcklund transformation and the simplified Hirota’s method.The physical properties and structures of these obtained solutions are demonstrated by some plots.
Keywords:
Mathematica; variable-coefficient homogeneous balance method; Jimbo-Miwa equation; exact solutions;
- DOI:
10.13764/j.cnki.ncdl.2018.02.005
- Series:
(A) Mathematics/ Physics/ Mechanics/ Astronomy
- Subject:
Mathematics
- Classification Code:
O175.29
- Mobile Reading
Read on your phone instantly
Step 1
Scan QR Codes
"Mobile CNKI-CNKI Express" App
Step 2
Open“CNKI Express”
and click the scan icon in the upper left corner of the homepage.
Step 3
Scan QR Codes
Read this article on your phone.
- Download
- Online Reading
- AI Summary

Download the mobile appuse the app to scan this coderead the article.
Tips: Please download CAJViewer to view CAJ format full text.
Download: 85 Page: 124-128 Pagecount: 5 Size: 872K
Citation Network
Related Literature
- Similar Article
- Reader Recommendation
- Associated Author
- [1](3+1)-维Jimbo-Miwa方程新的精确解[J]. 杨娟. 石家庄铁路职业技术学院学报. 2023(03)
- [2](G′/G)展开法求解(3+1)维Jimbo-Miwa方程新的精确解[J]. 付中华,李良树. 南昌大学学报(理科版). 2017(05)
- [3]二维Whitham-Broer-Kaup方程的精确解(英文)[J]. 刘永丽,徐衍聪. 曲阜师范大学学报(自然科学版). 2014(02)
- [4]广义(2+1)维Zakharov-Kuznetsov方程的精确解[J]. 华瑞,王振立,孙亮吉. 枣庄学院学报. 2023(05)
- [5]一类广义Kuramoto-Sivashinsky方程的显式精确解[J]. 李文渊,张佳莉,崔继峰. 内蒙古农业大学学报(自然科学版).
- [6]求非线性演化方程精确解的新方法[J]. 谢元喜. 湖南理工学院学报(自然科学版). 2006(04)
- [7]利用一类辅助函数方法求非线性发展方程精确解[J]. 白秀,杨培凤. 赤峰学院学报(自然科学版). 2009(01)
- [8]修正的Kuramoto-Sivashinsky方程的显式精确解[J]. 朱春蓉,屈改珠,王建强. 西北大学学报(自然科学版). 2009(01)
- [9](3+1)维Jimbo-Miwa方程的对称、精确解和守恒律[J]. 刘睿. 聊城大学学报(自然科学版). 2012(01)
- [10]BBGKY方程链的精确解[J]. 沈惠川. 自然杂志. 1989(07)